Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 15, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 26, 2016, 5:39 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 26, 2016, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Gage County, NE, Jefferson County, NE, Lancaster County, NE, Saline County, NE
The radar
The Omaha radar (KOAX), 113 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:45 PM CDT | HAIL 1 | 2 Sw De Witt, NE | |
| Apr 26, 6:10 PM CDT | HAIL 0.5 | Wilber, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
131
WUUS53 KOAX 262239
SVROAX
NEC067-095-109-151-262330-
/O.NEW.KOAX.SV.W.0015.160426T2239Z-160426T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHWESTERN LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 630 PM CDT
* AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PLYMOUTH...OR
12 MILES WEST OF BEATRICE...MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DORCHESTER...DE WITT...PLYMOUTH...CLATONIA...SWANTON...11
MILES WEST OF WILBER...CUB CREEK RECREATIONAL AREA...SWAN CREEK
WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
WALNUT CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4024 9681 4022 9712 4066 9723 4067 9682
TIME...MOT...LOC 2239Z 169DEG 28KT 4031 9698
HAIL...1.25IN
WIND...60MPH
$$
MILLER6 follow-up statements
902
WWUS53 KOAX 262244
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
544 PM CDT TUE APR 26 2016
NEC067-095-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-JEFFERSON NE-GAGE NE-LANCASTER NE-
544 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SALINE...NORTHEASTERN JEFFERSON...NORTHWESTERN GAGE AND
SOUTHWESTERN LANCASTER COUNTIES...
AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DE WITT...OR 14
MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DORCHESTER...DE WITT...PLYMOUTH...CLATONIA...SWANTON...11
MILES WEST OF WILBER...CUB CREEK RECREATIONAL AREA...SWAN CREEK
WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
WALNUT CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4024 9681 4022 9712 4066 9723 4067 9682
TIME...MOT...LOC 2244Z 179DEG 38KT 4040 9696
HAIL...1.75IN
WIND...60MPH
$$
MILLER469
WWUS53 KOAX 262250
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
550 PM CDT TUE APR 26 2016
NEC067-095-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-JEFFERSON NE-GAGE NE-LANCASTER NE-
550 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SALINE...NORTHEASTERN JEFFERSON...NORTHWESTERN GAGE AND
SOUTHWESTERN LANCASTER COUNTIES...
AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILBER...OR 16
MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DORCHESTER...DE WITT...PLYMOUTH...CLATONIA...SWANTON...11
MILES WEST OF WILBER...CUB CREEK RECREATIONAL AREA...SWAN CREEK
WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
WALNUT CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4024 9681 4022 9712 4066 9723 4067 9682
TIME...MOT...LOC 2250Z 179DEG 30KT 4044 9696
HAIL...1.75IN
WIND...60MPH
$$
MILLER838
WWUS53 KOAX 262300
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT TUE APR 26 2016
NEC095-262310-
/O.CAN.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
JEFFERSON NE-
600 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4035 9683 4035 9713 4066 9723 4067 9682
TIME...MOT...LOC 2300Z 170DEG 25KT 4051 9697
$$
NEC067-109-151-262330-
/O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-GAGE NE-LANCASTER NE-
600 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN SALINE...NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER
COUNTIES...
AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILBER...OR 20
MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DORCHESTER...DE WITT...CLATONIA...SWANTON...SWAN CREEK
WILDLIFE MANAGEMENT AREA...OLIVE CREEK STATE RECREATION AREA AND
WALNUT CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4035 9683 4035 9713 4066 9723 4067 9682
TIME...MOT...LOC 2300Z 170DEG 25KT 4051 9697
HAIL...1.75IN
WIND...60MPH
$$
MILLER887 WWUS53 KOAX 262312 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 612 PM CDT TUE APR 26 2016 NEC067-109-151-262330- /O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/ SALINE NE-GAGE NE-LANCASTER NE- 612 PM CDT TUE APR 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN SALINE...NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER COUNTIES... AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALLAM...OR 19 MILES SOUTHWEST OF LINCOLN...MOVING NORTH AT 40 MPH. THE STORM NEAR WILBER HAD WEAKENED. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CRETE...WILBER...DE WITT...CLATONIA AND OLIVE CREEK STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4035 9683 4036 9702 4066 9705 4067 9682 TIME...MOT...LOC 2312Z 183DEG 37KT 4056 9684 HAIL...1.00IN WIND...<50MPH $$ MILLER
114 WWUS53 KOAX 262320 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 620 PM CDT TUE APR 26 2016 NEC067-109-151-262330- /O.CON.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/ SALINE NE-GAGE NE-LANCASTER NE- 620 PM CDT TUE APR 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN SALINE...NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER COUNTIES... AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF CRETE...OR 15 MILES SOUTHWEST OF LINCOLN...MOVING NORTH AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CRETE...WILBER...CLATONIA AND OLIVE CREEK STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4045 9683 4049 9700 4066 9702 4067 9682 TIME...MOT...LOC 2320Z 169DEG 28KT 4062 9686 HAIL...1.00IN WIND...<50MPH $$ MILLER
233
WWUS53 KOAX 262323
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
623 PM CDT TUE APR 26 2016
NEC067-109-151-262333-
/O.EXP.KOAX.SV.W.0015.000000T0000Z-160426T2330Z/
SALINE NE-GAGE NE-LANCASTER NE-
623 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE...
NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER COUNTIES WILL EXPIRE AT
630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4045 9683 4049 9700 4066 9702 4067 9682
TIME...MOT...LOC 2322Z 169DEG 28KT 4062 9686
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:44 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 26, 2:44 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 244 PM CDT TUE APR 26 2016 .SHORT TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 243 PM CDT TUE APR 26 2016 POTENTIAL FOR SEVERE THUNDERSTORMS LOOMS THROUGH THIS EVENING. SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES UPPER LOW CENTERED ON THE WY/CO BORDER...WITH ELONGATED 500MB HEIGHT FALLS THROUGH CO/NM. UPPER-LEVEL JET STREAK HAD ROUNDED THE BASE OF THE LOW AND ALSO HAD WEAKENED...WITH SPEEDS UP TO 95KT IN AZ/NM. 850MB LOW WAS CENTERED IN EASTERN CO...WITH WARM FRONT EXTENDING ALONG THE KS-NEB BORDER AND DRYLINE FROM NORTH CENTRAL KS THROUGH WESTERN OK/CENTRAL TX. AHEAD OF THE DRYLINE AND WARM FRONT...8C+ MOISTURE PLUME EXTENDED ACROSS EASTERN NEB/CENTRAL-EASTERN KS/OK...WITH UP TO 45KT SOUTHWESTERLY LOW-LEVEL JET. 700-500MB LAPSE RATES OF 20C+ EXTENDED THROUGH KS/OK INTO CENTRAL NEB AND CENTRAL MO...WITH LOWER LAPSE RATES IN EASTERN NEB/EASTERN KS IN AREA AFFECTED BY MORNING CONVECTION. AT 18Z...SURFACE LOW WAS CENTERED IN CENTRAL NEB...WITH OUTFLOW BOUNDARY EXTENDING FROM N OF KSLN TO NEAR KEMP...AND LIKELY SYNOPTIC WARM FRONT EVIDENT FROM NEAR KCNK TO NEAR KMYZ TO NORTH OF KFNB TO NEAR KICL. MAIN FORECAST CONCERN IS CONVECTIVE POTENTIAL THROUGH THIS EVENING...AND AGAIN TOMORROW. MORNING CONVECTION IN SOUTHEAST NEB/EASTERN KS/WESTERN MO THREW AN OUTFLOW BOUNDARY DOWN THAT SUPPRESSED THE WARM SECTOR SOUTHWARD INTO KS. SOME RECOVERY HAS OCCURRED THROUGH THE DAY...WITH GHOST OF A SYNOPTIC WARM FRONT INTO SOUTHEAST NEB...THOUGH RAP ANALYSIS INDICATES CAP IS STILL IN PLACE AND UNCAPPED WARM SECTOR IS STILL IN CENTRAL KS. WITH A COUPLE MORE HOURS OF HEATING AND RECOVERY...IT REMAINS POSSIBLE FOR THAT WARM SECTOR TO RECOVER IN OUR FAR SOUTHERN COUNTIES IN NEB...ALONG AND SOUTH OF THE SYNOPTIC WARM FRONT...WHICH WOULD RAISE THE POTENTIAL FOR SURFACE-BASED CONVECTION AND ALL ATTENDANT THREATS. NORTH OF THE WARM FRONT...POTENTIAL STILL EXISTS FOR HAILERS THROUGH THE EVENING AS CONVECTION GETS GOING. THREAT FOR TORNADOES IS CONDITIONAL ON DESTABILIZATION...BUT HIGH ENOUGH TO BE INCLUDED IN A TORNADO WATCH FOR A FEW COUNTIES IN SOUTHEASTERN NEB. SHOWERS AND THUNDERSTORMS WILL GROW UPSCALE THIS EVENING...AND WITH UPPER-LEVEL LOW IN NO HURRY TO EXIT...MAY REGENERATE AND PERSIST THROUGH THE NIGHT IN SOME LOCATIONS. HEAVY RAIN WILL REMAIN A THREAT TONIGHT...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. UPPER LOW IS PROGGED TO ROTATE INTO CENTRAL NEB ON WEDNESDAY...DRAWING A WARM SECTOR INTO EASTERN NEBRASKA/WESTERN IA IN THE AFTERNOON. THOUGH THREATS ARE LOWER ON WEDNESDAY...RISK OF SURFACE-BASED CONVECTION DOES EXIST...WITH THREATS FOR HAIL...WIND...AND MAYBE EVEN A TORNADO OR TWO. THREAT IS CONDITIONAL ON GETTING SOME DESTABILIZATION DURING THE DAY IN BREAKS BETWEEN ROUNDS OF CONVECTION. RISK OF STORMS SHOULD WANE EARLIER IN THE EVENING AS COOLER AIR DRAWS DOWN INTO EASTERN NEB/WESTERN IA BEHIND THE EXITING LOW...BUT CHANCE OF AT LEAST SHOWERS SHOULD LINGER THROUGH THURSDAY. A SHORT BREAK IN THE CHANCES FOR PRECIPITATION FINALLY GIVES US A BREATHER ON THURSDAY NIGHT AS NEXT UPPER LOW DIGS INTO THE WESTERN US...BUT CHANCES FOR SHOWERS AND PERHAPS A RUMBLE OF THUNDER RETURN THROUGH THE DAY ON FRIDAY. HAVE LOWERED HIGHS FOR WEDNESDAY THROUGH FRIDAY UNDER GENERALLY CLOUDY AND MURKY PATTERN. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 243 PM CDT TUE APR 26 2016 RAIN CHANCES RAMP UP QUICKLY FRIDAY NIGHT AND SATURDAY AS THE NEXT UPPER LOW SLIDES TOWARD THE PLAINS...WITH FAIRLY HIGH CONFIDENCE IN RAIN BUT LOW CONFIDENCE IN THUNDER. RIGHT NOW...IT LOOKS LIKE EASTERN NEB/WESTERN IA WILL MOSTLY BE ON THE COOL SIDE OF THE SURFACE LOW...WITH LOW RISK FOR THUNDER BUT CERTAINLY POTENTIAL FOR RAIN. LOW WEAKENS AND PULLS AWAY AROUND MONDAY...WITH LITTLE OR NO CHANCE OF RAIN BY MONDAY/TUESDAY. TEMPERATURES REMAIN ON THE COOLER SIDE THROUGH THE REST OF THE FORECAST. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z WEDNESDAY) ISSUED AT 1230 PM CDT TUE APR 26 2016 GENERALLY VFR WEATHER IS EXPECTED THROUGH THE AFTERNOON UNTIL THUNDERSTORMS DEVELOP IN KANSAS OR SOUTHEAST NEBRASKA AND MOVE NORTH. THOSE STORMS WILL LIKELY HIGH KLNK AND KOMA BETWEEN 00Z AND 04Z...WITH ANOTHER ROUND EXPECTED AFTER 06Z. MVFR CIGS WILL OVERSPREAD ALL OF EASTERN NEBRASKA AFTER 06Z...WITH AN OCCASIONAL IFR CIG/VSBY IN SHOWERS/THUNDER. KOFK WILL LIKELY REMAIN UNDER IFR SHOWERS MUCH OF WEDNESDAY MORNING WITH KLNK AND KOMA SEEING MVFR CIGS BUT A DECREASE IN PRECIPITATION. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...MAYES LONG TERM...MAYES AVIATION...DERGAN
Hazardous weather outlook, Apr 26, 3:16 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 316 PM CDT TUE APR 26 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-091-093-271030- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-NEMAHA- RICHARDSON- 316 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. SOME OF THOSE COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY THREAT AND ALSO A SMALL RISK OF DAMAGING WINDS. LOCALLY HEAVY RAIN ALSO IS POSSIBLE. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN ON WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL THE PRIMARY RISK...AND ALSO A RISK FOR A TORNADO OR TWO AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY CHANCES FOR AT LEAST ISOLATED THUNDERSTORMS RETURN ON FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE LOCALLY NEEDED TONIGHT AND WEDNESDAY. NEZ078-088>090-092-271030- SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 316 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF HAIL UP TO BASEBALL SIZE...A TORNADO OR TWO...AND LOCALLY DAMAGING WINDS. LOCALLY HEAVY RAIN ALSO IS POSSIBLE. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN ON WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL THE PRIMARY RISK...AND ALSO A RISK FOR A TORNADO OR TWO AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY CHANCES FOR AT LEAST ISOLATED THUNDERSTORMS RETURN ON FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WEDNESDAY. MAYES
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:09 AM CDT | Special Weather Statement | OAX | Jefferson | 36 min |
| Apr 26, 5:16 AM CDT | Special Weather Statement | OAX | Pawnee | 29 min |
| Apr 26, 4:57 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 33 min |
| Apr 26, 5:27 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 48 min |
| Apr 26, 5:58 PM CDT | Special Weather Statement | OAX | Pawnee, Richardson | 32 min |
| Apr 26, 6:18 PM CDT | Special Weather Statement | OAX | Lancaster | 42 min |
| Apr 26, 6:23 PM CDT | Special Weather Statement | OAX | Johnson, Nemaha | 22 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.